Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 724241, 7 pages
http://dx.doi.org/10.1155/2013/724241
Research Article

Mean-Square Stability of Milstein Methods for Stochastic Pantograph Equations

1School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China
2School of Mathematics and Statistics, Guangxi Normal University, Guilin 541004, China

Received 1 June 2013; Revised 22 September 2013; Accepted 27 September 2013

Academic Editor: Guo-Cheng Wu

Copyright © 2013 Feiyan Xiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yu Zhang, and Longsuo Li, “Stability of numerical method for semi-linear stochastic pantograph differential equations,” Journal of Inequalities and Applications, vol. 2016, no. 1, pp. 1–11, 2016. View at Publisher · View at Google Scholar
  • Feiyan Xiao, and Peng Wang, “Strong predictor-corrector methods for stochastic pantograph equations,” Journal of Computational Mathematics, vol. 34, no. 1, pp. 1–11, 2016. View at Publisher · View at Google Scholar